Comptes Rendus
Differential Geometry
Geometry of generalized Einstein manifolds
Comptes Rendus. Mathématique, Volume 339 (2004) no. 2, pp. 125-130.

A formula linking the horizontal Laplacian Δ¯φ of a function φ on the fibre bundle W of unitary tangent vectors to a Finslerian compact manifold without boundary (M,g), to the square of a symmetric 2-tensor and Finslerian curvature. From it an estimate, under a certain condition, is obtained for the function λ:Δ¯φ=λφ. If λ=nk where k is a positive constant and M simply connected, then M is homeomorphic to an n-sphere. Let F(gt) be a deformation of (M,g) preserving the volume of W. One proves that the critical points g0F(gt) of the integral I(gt) of a certain Finslerian scalar curvature on W define a generalized Einstein manifold. One calculates the second variationals at the critical points first in the general case, then, for an infinitesimal conformal deformation and one shows that in certain cases one has I(g0)0. We also study the case when the scalar curvature is non-positive constant.

On établit une formule reliant le laplacien horizontal Δ¯φ d'une fonction φ sur le fibré W des vecteurs unitaires tangents à une variété finslérienne (M,g) compacte sans bord, au carré d'un 2-tenseur symétrique et la courbure finslérienne. On en déduit, selon une certaine condition, une estimée pour la fonction λ:Δ¯φ=λφ. Si λ=nkk est constante positive et M simplement connexe, alors M est homéomorphe à une n-sphère. Soit F(gt) une déformation de (M,g) préservant le volume de W. On prouve que les points critiques g0F(gt) de l'intégrale I(gt) d'une certaine courbure scalaire finslérienne sur W, définissent un espace d'Einstein généralisé. On calcule les variations secondes au point critique g0 d'abord dans le cas général, puis pour une déformation infinitésimale conforme et on montre que dans certains cas on a I(g0)0. Nous étudions aussi le cas où la courbure scalaire est constante non-positive.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.05.002
Hassan Akbar-Zadeh 1

1 36, Rue Miollis, 75015 Paris, France
@article{CRMATH_2004__339_2_125_0,
     author = {Hassan Akbar-Zadeh},
     title = {Geometry of generalized {Einstein} manifolds},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {125--130},
     publisher = {Elsevier},
     volume = {339},
     number = {2},
     year = {2004},
     doi = {10.1016/j.crma.2004.05.002},
     language = {en},
}
TY  - JOUR
AU  - Hassan Akbar-Zadeh
TI  - Geometry of generalized Einstein manifolds
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 125
EP  - 130
VL  - 339
IS  - 2
PB  - Elsevier
DO  - 10.1016/j.crma.2004.05.002
LA  - en
ID  - CRMATH_2004__339_2_125_0
ER  - 
%0 Journal Article
%A Hassan Akbar-Zadeh
%T Geometry of generalized Einstein manifolds
%J Comptes Rendus. Mathématique
%D 2004
%P 125-130
%V 339
%N 2
%I Elsevier
%R 10.1016/j.crma.2004.05.002
%G en
%F CRMATH_2004__339_2_125_0
Hassan Akbar-Zadeh. Geometry of generalized Einstein manifolds. Comptes Rendus. Mathématique, Volume 339 (2004) no. 2, pp. 125-130. doi : 10.1016/j.crma.2004.05.002. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.05.002/

[1] H. Akbar-Zadeh Les Espaces de Finsler et certaines de leurs généralisations, Ann. Ec. Norm. Sup. 3e Série, Volume 80 (1963), pp. 1-79

[2] H. Akbar-Zadeh Transformations infinitésimales conformes des variétés finsleriennes compactes, Ann. Polon. Math., Volume XXXVI (1979), pp. 213-229

[3] H. Akbar-Zadeh Champ de vecteurs projectifs sur le fibré unitaire, J. Math. Pures Appl., Volume 65 (1986), pp. 47-79

[4] H. Akbar-Zadeh Generalized Einstein manifolds, J. Geom. Phys., Volume 17 (1995), pp. 342-380

[5] L. Berwald, Parallelübertragung. In allgemeinen Räumen (Atti congresso intern. Matem. Bologna IV (1928) 263–270)

[6] E. Cartan Sur les espaces de Finsler, C. R. Acad. Sci. Paris, Volume 196 (1933), pp. 582-586

[7] E. Cartan Les espaces de Finsler, Hermann, Paris, 1934

[8] E. Cartan Œuvres Complètes. Partie III, vol. 2. Géometrie Différentielle, Gauthier-Villars, 1955 (p. 1393)

[9] D. Hilbert Die Grundlagen der Physik, Nachr. Akad. Wiss. Göttingen (1915), pp. 395-407

[10] N. Koiso On the second derivation of the total scalar curvature, Osaka J. Math., Volume 16 (1979), pp. 413-421

[11] A. Lichnérowicz Géométrie des groupes de Transformations, Dunod, Paris, 1958

[12] Y. Muto On Einstein metrics, J. Differential Geom., Volume 9 (1974), pp. 521-530

[13] M. Obata Certain conditions for a Riemannian manifold to be isometric with a sphere, J. Math. Soc. Japan, Volume 4 (1962), pp. 333-340

Cited by Sources:

Comments - Policy


Articles of potential interest

On compact Ricci solitons in Finsler geometry

Mohamad Yar Ahmadi; Behroz Bidabad

C. R. Math (2015)


A new quantity in Finsler geometry

Behzad Najafi; Akbar Tayebi

C. R. Math (2011)


Harmonic vector fields and the Hodge Laplacian operator on Finsler geometry

Behroz Bidabad; Mir Ahmad Mirshafeazadeh

C. R. Math (2022)